| Model Number |
MMT-551LNAH |
| Medical Device Problem Codes |
Date/Time-Related Software Problem (2582); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump had time clock anomaly.Customer¿s blood glucose level was 126 mg/dl at the time of incident.Customer states that the clock was losing time.Customer stated that the insulin pump had battery out limit and they were able to clear the alarm.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement and self test.No time or clock anomaly noted.